# SDR CA091002003

- Difficulty date: June 19, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 2,634 hours
- Engine: Allsn 250C47B
- System (JASC): 7410 · Ignition Power Supply
- Part: Igniter Box
- Part number: 2306130
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT WOULD NOT START. PILOT NOTED IGNITOR NOT FIRING. TROUBLESHOT TO FAULTY IGNITION EXCITOR BOX. REPLACED WITH SERVICEABLE UNIT.
